# SDR CALA9800802

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 950 RT ELEPHANT EAR FAIRING ATTACH ANGLE HAS CORROSION ON UPPER AND LOWER FLANGES.  CUT OUT SECTION OF ATTACH ANGLE FABRICTED FILLER AND ANGLE. TREATED, PRIMED AND INSTALLED ANGLES PER SRM 51-10-6, 53-10-6, 53-10-1, 51-40-4 51-30-2, AND 57-40-4.
